Achtung:

Sie haben Javascript deaktiviert!
Sie haben versucht eine Funktion zu nutzen, die nur mit Javascript möglich ist. Um sämtliche Funktionalitäten unserer Internetseite zu nutzen, aktivieren Sie bitte Javascript in Ihrem Browser.

Eine Chance fürs Leben. Starte jetzt Dein Studium in Paderborn: www.uni-paderborn.de/zv/3-3/formalitaeten

Foto: Universität Paderborn

Dr. Benjamin Delarue, (ehem. Küster)

Kontakt
Publikationen
Dr. Benjamin Delarue, (ehem. Küster)

Spektral Analysis

Wissenschaftlicher Mitarbeiter - Projektleiter, DFG-Projekt "Resonanzen für nicht-kompakte lokal-symmetrische Räume"

Büro:
D2.207
Sprechzeiten:

Nach Vereinbarung

Web(extern):
Besucher:
Warburger Str. 100
33098 Paderborn

Liste im Research Information System öffnen

2022

The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds

M. Cekić, B. Delarue, S. Dyatlov, G.P. Paternain, Inventiones mathematicae (2022), 229(1), pp. 303-394

<jats:title>Abstract</jats:title><jats:p>We show that for a generic conformal metric perturbation of a compact hyperbolic 3-manifold <jats:inline-formula><jats:alternatives><jats:tex-math>$$\Sigma $$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mi>Σ</mml:mi> </mml:math></jats:alternatives></jats:inline-formula> with Betti number <jats:inline-formula><jats:alternatives><jats:tex-math>$$b_1$$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:msub> <mml:mi>b</mml:mi> <mml:mn>1</mml:mn> </mml:msub> </mml:math></jats:alternatives></jats:inline-formula>, the order of vanishing of the Ruelle zeta function at zero equals <jats:inline-formula><jats:alternatives><jats:tex-math>$$4-b_1$$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mrow> <mml:mn>4</mml:mn> <mml:mo>-</mml:mo> <mml:msub> <mml:mi>b</mml:mi> <mml:mn>1</mml:mn> </mml:msub> </mml:mrow> </mml:math></jats:alternatives></jats:inline-formula>, while in the hyperbolic case it is equal to <jats:inline-formula><jats:alternatives><jats:tex-math>$$4-2b_1$$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mrow> <mml:mn>4</mml:mn> <mml:mo>-</mml:mo> <mml:mn>2</mml:mn> <mml:msub> <mml:mi>b</mml:mi> <mml:mn>1</mml:mn> </mml:msub> </mml:mrow> </mml:math></jats:alternatives></jats:inline-formula>. This is in contrast to the 2-dimensional case where the order of vanishing is a topological invariant. The proof uses the microlocal approach to dynamical zeta functions, giving a geometric description of generalized Pollicott–Ruelle resonant differential forms at 0 in the hyperbolic case and using first variation for the perturbation. To show that the first variation is generically nonzero we introduce a new identity relating pushforwards of products of resonant and coresonant 2-forms on the sphere bundle <jats:inline-formula><jats:alternatives><jats:tex-math>$$S\Sigma $$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mrow> <mml:mi>S</mml:mi> <mml:mi>Σ</mml:mi> </mml:mrow> </mml:math></jats:alternatives></jats:inline-formula> with harmonic 1-forms on <jats:inline-formula><jats:alternatives><jats:tex-math>$$\Sigma $$</jats:tex-math><mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"> <mml:mi>Σ</mml:mi> </mml:math></jats:alternatives></jats:inline-formula>.</jats:p>


2021

Asymptotic expansion of generalized Witten integrals for Hamiltonian circle actions

B. Delarue, P. Ramacher, Journal of Symplectic Geometry (2021), 19(6), pp. 1281 - 1337

DOI


Liste im Research Information System öffnen

Die Universität der Informationsgesellschaft